# SDR N6WA2024071602

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,585 hours, 30,973 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Emerg Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R EMER DOOR CAUTION MSG ILLUMINTED WHILE TAXING. DEFERRED R EMER DOOR CAUTION MSG ON OCN 70086187 PER 52-70-03 CAT C.
